MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VLP TI 1.5MM X 10MM CTX SCR T4 S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. VLP TI 1.5MM X 10MM CTX SCR T4 S-T; PLATE, FIXATION, BONE
Model Number 74401510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that metacarpal osteosynthesis surgery was performed on the patient's left hand.Distal and proximal lockings were made by placing the third screw-locked from proximal to distal order.An x-ray plate was taken intraoperatively and it was found that the vlp ti 1.5mm x 9mm ctx scr t4 s-t proximal screw was broken.Despite this, the fracture was aligned.The broken screw was left inside the patient and the procedure was completed as planned.

Brand Name
VLP TI 1.5MM X 10MM CTX SCR T4 S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9953312
Report Number1020279-2020-01278
Device Sequence Number11412193
Product Code HRS
UDI-Device Identifier00885556489345
UDI-Public00885556489345
Combination Product (Y/N)N
PMA/510(K) Number
K143050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74401510
Device Catalogue Number74401510
Device Lot NumberUNKNOWN/UNREADABLE
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1